Year 2019, Volume 7, Issue 1, Pages 97 - 106 2019-04-15

On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme

Yunus Atalan [1]

31 73

The aim of this paper is to obtain results of the strong convergence, rate of convergence and data dependence for a new three step iterative scheme using contraction mappings and to give examples for the rate of convergence and data dependence results. After these numerical approachs, it can be seen that the new iterative scheme has a better rate of convergence with respect to the other iterative schemes in the literature. The results obtained in this paper may be interpreted as a refinement and improvement of the previously known results.


A new iterative scheme, Strong convergence, Data Dependence, Contraction mappings
  • [1] R. P. Agarwal, D. O Regan, D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings. J. Nonlinear Convex Anal. Vol:8, No:1 (2007), 61-79.
  • [2] S. Ishikawa, Fixed Point By a New Iteration Method, Proc. Amer. Math. Soc. Vol:44 (1974), 147-150.
  • [3] W. R. Mann, Mean Value Methods in Iteration, Proc. Amer. Math. Soc., Vol:4 (1953), 506-510.
  • [4] M.A Noor, New Approximation Schemes for General Variational Inequalities, J. Math. Anal. Appl. Vol:251, (2000), 217-229.
  • [5] V. Karakaya, Y. Atalan, K. Dogan, NEH. Bouzara, Some Fixed Point Results for a new three steps iteration process in Banach spaces, Fixed Point Theory, Vol:18 No:2 (2017) 625-640.
  • [6] R.Chugh, V. Kumar, S. Kumar, Strong Convergence of a New Three Step Iterative Scheme in Banach Spaces, Amer. J. Comp. Math. Vol:2, No:04 (2012), 345-357.
  • [7] E. Picard, Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives, J. Math. Pures Appl, Vol:6 No:4 (1890), 145-210.
  • [8] K. Dogan, Daha Hızlı Mann Sabit Nokta Yinelemesi U¨ zerine Bir C¸ alıs¸ma, Afyon Kocatepe U¨ niversitesi Fen ve Mu¨hendislik Bilimleri Dergisi, Vol:18, No:3 (2018), 852-860.
  • [9] K. Ullah and M. Arshad, On different results for the new three step iteration process in Banach spaces, SpringerPlus, Vol. 5, No.1 (2016) 1-15.
  • [10] M. Erturk, F. Gursoy, V. Karakaya, M. Başarır and A. Şahin, Some convergence and data dependence results by a simpler and faster iterative scheme Appl.Comput. Math. submitted, 2017.
  • [11] F. Gursoy, A Picard-S iterative method for approximating fixed point of weak-contraction mappings, Filomat, Vol:30 No:10 (2016), 2829-2845.
  • [12] D. Thakur, B. S. Thakur and M. Postolache, New iteration schme for numerical reckoning fixed points of nonexpansive mapping, J. Inequal. Appl. Vol. 2014, No. 1 (2014), 5 pages.
  • [13] V. Karakaya, Y. Atalan, K. Dogan, NEH. Bouzara, Convergence Analysis for a New Faster Iteration Method, Istanbul Commerce University Journal of Science, Vol:15 No:30 (2016) 35-53.
  • [14] M. Abbas and T.Nazir, A new faster iteration process applied to constrained minimization and feasibility problems, Math. Vesn. Vol:66, No:2 (2014), 223-234.
  • [15] D. R. Sahu, Applications of S iteration process to constrained minimization problems and split feasibility problems, Fixed Point Theory, Vol:12, No.1 (2011),187-204.
  • [16] N. Kadıoglu and I. Yıldırım, Approximating fixed points of nonexpansive mappings by a faster iteration process, J. Adv. Math. Stud. Vol:8, No. 2 (2015), 257-264.
  • [17] I. Karahan and M. O¨ zdemir, A general iterative method for approximation of fixed points and their applications, Adv. Fixed Point Theory, Vol.3, No.3 (2013) 510-526.
  • [18] X. Weng, Fixed point iteration for local strictly pseudocontractive mapping, Proc. Amer. Math. Soc. Vol:113, No: 3 (1991), 727-731.
  • [19] S. M. S¸ oltuz, T. Grosan, Data dependence for Ishikawa iteration when dealing with contractive like operators, Fixed Point Theory Appl. Vol:2008, No:1 (2008), 1-7.
  • [20] W. Pheungrattana and R.Suantai, Comparison of the Rate of Convergence of Various Iterative Methods for the Class of Weak Contractions in Banach Spaces, Thai J. Math. Vol:11, No:1 (2013), 217–226.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-5912-7087
Author: Yunus Atalan (Primary Author)
Institution: AKSARAY UNIVERSITY
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath485883, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {97 - 106}, doi = {}, title = {On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme}, key = {cite}, author = {Atalan, Yunus} }
APA Atalan, Y . (2019). On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme. Konuralp Journal of Mathematics (KJM), 7 (1), 97-106. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/485883
MLA Atalan, Y . "On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme". Konuralp Journal of Mathematics (KJM) 7 (2019): 97-106 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/485883>
Chicago Atalan, Y . "On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme". Konuralp Journal of Mathematics (KJM) 7 (2019): 97-106
RIS TY - JOUR T1 - On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme AU - Yunus Atalan Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 97 EP - 106 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme %A Yunus Atalan %T On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Atalan, Yunus . "On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 97-106.
AMA Atalan Y . On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme. Konuralp J. Math.. 2019; 7(1): 97-106.
Vancouver Atalan Y . On Numerical Approach to The Rate of Convergence and Data Dependence Results for a New Iterative Scheme. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 106-97.